# SDR 2021FA0000190

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: General aviation
- Aircraft: N275GB
- Make and model: Bell 206L-1
- Aircraft serial: 45428
- Aircraft time: 4,518 hours
- Engine: Allsn 250C28B
- Engine time: 4,518 hours, 5,418 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 206040020009
- Part serial: B125753
- Condition: Flaking
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 206040004101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OWNER EXPERIENCED THREE TRANSMISSION CHIP LIGHT WARNING INDICATIONS. THE TWO CHIP DETECTORS WERE PULLED AND METAL SLIVERS WERE FOUND ON THE LOWER CHIP DETECTOR. THE PROCEDURES LISTED IN THE BELL 206L-SERIES MAINTENANCE MANUAL PARAGRAPH 66-14. SERVICEABILITY CHECK — TRANSMISSION WAS PERFORMED AFTER EACH OF THE WARNING INDICATIONS. THE TRANSMISSION WAS PARTIALLY DISASSEMBLED, THEN WITH A BORESCOPE, FOUND THE INPUT PINION HAD FATIGUE SPALLING. THIS PART WAS INSTALLED DURING THE LAST OVERHAUL AND WAS PURCHASED IN A USED SERVICEABLE CONDITION.
